# SDR DALA2025082106251

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 77,974 hours, 33,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L VERY DIFFICULT TO ARM AS REPORTED BY FA'S. TOOK MULTIPLE ATTEMPTS.   ADJUSTED AFT GIRT BAR PUSH ROD PER B757 AMM 52-11. (7281102)
